# SDR ABXA20251027281

- Difficulty date: October 27, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,447 hours, 28,275 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE EICAS DISPLAYED AFTER TAKEOFF. OUT OF PHX  ACCOMPLISHED QRH, AND CLEARED MSG,  CONTIUNED TO LAX AND LANDED  WITH FLAPS 20. AND DECLARED EMERGENCY BECAUSE OF FLAP CONFIGURATION   NOT NORMAL.PER QRH, LANDED WITH NO OTHER COMPLICATIONS AND TAXIED TO GATE ,MTX GROUNDD A/C AND  PERFORMED FSEU BITE TEST IAW FIM 27-51 FAULT TREE 809, FOUND M483 INBD SLAT POSITION 1 OUT OF RIG ACCORDING TO TABLE 405/27-81-11-993-810. ADJUSTED POSITION RET AND LDG OF SLAT PDU BVDT (M483), RIG WITHIN LIMITS REF 27-81-11 A/C RETURNED TO SERVICE.
